MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® FOLEY TRAY WITH BARDEX® LUBRICATH® FOLEY CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARD® FOLEY TRAY WITH BARDEX® LUBRICATH® FOLEY CATHETER
Model Number 899616
Medical Device Problem Code Misassembled (1398)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the tubing could not be attached to the catheter, as the ez-lok sample port was missing.No medical intervention was reported.
 
Additional Manufacturer Narrative
The reported event was confirmed as manufacturing related, since there were no traces of adhesive on the tubing.Visual evaluation of the returned sample noted one opened (without original packaging), used dome bag connected to the drainage tubing and the original packaging labeling.It was noted that the sample port connector was missing and there were no traces of adhesive solvent residue on the drainage tubing.Missing components were out of specification.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: ¿contents: ** bardex® lubricath® foley catheter 2000ml (approx.Vol.) capacity drainage bag with anti-reflux chamber bard® ez-lok® sampling port string hanger attached sheeting clip control-fittm outlet device tamper-evident seal uro-preptm tray with: catheter lubricating jelly syringe, 10cc gloves (2) underpad (waterproof) (3) povidone-iodine swabs¿ specimen container, cap and label 10cc syringe (prefilled with sterile water) to inflate foley catheter only." correction.
 
Event or Problem Description

Brand Name
BARD® FOLEY TRAY WITH BARDEX® LUBRICATH® FOLEY CATHETER
Common Device Name
FOLEY TRAY
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key8173369
Report Number1018233-2018-06041
Device Sequence Number16842245
Product Code EZC
UDI-Device Identifier00801741000287
UDI-Public(01)00801741000287
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K910846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2021
Device Model Number899616
Device Catalogue Number899616S
Device Lot NumberNGCR0632
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/09/2019
Initial Date Received by Manufacturer 11/28/2018
Supplement Date Received by Manufacturer03/13/2019
Initial Report FDA Received Date12/18/2018
Supplement Report FDA Received Date03/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1